# SDR REXA2019010600080

- Difficulty date: January 6, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312295
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK STICK 3 HAS CORROSION SPOTS FROM FS 409+16 THRU FS 409+112, IN THE CABIN. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
